Rapidly oscillating asymptotic solution of magnetohydrodynamic equations in the Tokamak approximation

V. P. Maslov, G. A. Omel'yanov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

An asymptotic solution of the magnetohydrodynamic equations for large Reynolds numbers is constructed in the approximation of a strong longitudinal magnetic field. Model equations that generalize the Kadomtsev-Pogutze equations to the case of toroidal symmetry are derived. The asymptotic stability of the constructed solution is demonstrated.

Original languageEnglish
Pages (from-to)879-895
Number of pages17
JournalTheoretical and Mathematical Physics
Volume92
Issue number2
DOIs
StatePublished - Aug 1992

Fingerprint

Dive into the research topics of 'Rapidly oscillating asymptotic solution of magnetohydrodynamic equations in the Tokamak approximation'. Together they form a unique fingerprint.

Cite this